# SDR ZW0A0108703

- Difficulty date: September 11, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 16,728 hours, 5,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND AT STA 1365 AND STRINGER 23L, 2 DAMAGE AREAS WITHIN 6 INCHES OF STATIC PORT.  GOUGE AND DENT ABOVE PORT.  SHOWS EDDY CURRENT CRACK.  INSTALLED 1 INCH ROUND REPAIR, FLUSH TYPE, PER SRM 53-00-01, FIG 208 PAGE 225.
